Local invariants of a pseudo-Riemannian manifold.

Peter B. Gilkey

Mathematica Scandinavica (1975)

  • Volume: 36, page 110-131
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Gilkey, Peter B.. "Local invariants of a pseudo-Riemannian manifold.." Mathematica Scandinavica 36 (1975): 110-131. <http://eudml.org/doc/166405>.

author = {Gilkey, Peter B.},
journal = {Mathematica Scandinavica},
pages = {110-131},
title = {Local invariants of a pseudo-Riemannian manifold.},
url = {http://eudml.org/doc/166405},
volume = {36},
year = {1975},

AU - Gilkey, Peter B.
TI - Local invariants of a pseudo-Riemannian manifold.
JO - Mathematica Scandinavica
PY - 1975
VL - 36
SP - 110
EP - 131
UR - http://eudml.org/doc/166405
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.